Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 36, NWS Dodge City, KS

May 11, 20146 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 11, 2014, 8:40 PM CDT for 6 counties in Kansas. It was in force for 65 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2014, 8:40 PM CDT (01:40 UTC)
Expired
May 11, 2014, 9:45 PM CDT
In force
65 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Barber County, KS, Comanche County, KS, Edwards County, KS, Kiowa County, KS, Pratt County, KS, Stafford County, KS

The radar

The Vance AFB radar (KVNX), 96 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 8:45 PM CDTHAIL 13 Ssw Haviland, KS
May 11, 9:00 PM CDTTSTM WND DMGCullison, KSNINE IRRIGATION SYSTEMS WERE BLOWN OVER. CONSIDERABLE TREE DAMAGE OCCURRED, AND AN OLD BUS BARN WAS DESTROYED. TWO SHEDS WERE BLOWN OVER A SHELTER BELT. HAIL DESTROYED SIDING ON THE WEST SIDE OF AT LEAST ONE RESIDENCE.
May 11, 9:05 PM CDTTSTM WND DMG2 W Coats, KSPIVOT IRRIGATION OVERTURNED BY HIGH WIND
May 11, 9:05 PM CDTHAIL 1.75Cullison, KS
May 11, 9:16 PM CDTFUNNEL CLOUD2 Nnw Sawyer, KS
May 11, 9:24 PM CDTHAIL 14 Nnw Cairo, KS
May 11, 9:25 PM CDTHAIL 1.753 W Cairo, KS
May 11, 9:45 PM CDTHAIL 1.54 W Cairo, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 2:38 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.7 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1181 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
1444 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

744 
WUUS53 KDDC 120140
SVRDDC
KSC007-033-047-097-151-185-120245-
/O.NEW.KDDC.SV.W.0036.140512T0140Z-140512T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
840 PM CDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARBER COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN COMANCHE COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS...
  PRATT COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 945 PM CDT

* AT 836 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM TROUSDALE TO LAKE COLDWATER...AND MOVING EAST AT 40
  MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  HAVILAND...WILMORE...HOPEWELL...WELLSFORD...BELVIDERE...BYERS...
  CROFT...CULLISON...SUN CITY...IUKA...COATS...PRATT...LAKE CITY...
  SAWYER...PRESTON...CAIRO...ISABEL...MEDICINE LODGE...SHARON AND
  HAZELTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3727 9937 3785 9908 3785 9847 3739 9846
      3738 9834 3704 9835
TIME...MOT...LOC 0140Z 270DEG 36KT 3785 9905 3727 9933

HAIL...1.75IN
WIND...70MPH

$$

KRUSE
1 follow-up statement
472 
WWUS53 KDDC 120222
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
922 PM CDT SUN MAY 11 2014

KSC033-047-097-185-120231-
/O.CAN.KDDC.SV.W.0036.000000T0000Z-140512T0245Z/
STAFFORD KS-KIOWA KS-COMANCHE KS-EDWARDS KS-
922 PM CDT SUN MAY 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EDWARDS...
NORTHEASTERN COMANCHE...EASTERN KIOWA AND SOUTHERN STAFFORD COUNTIES
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.

LAT...LON 3727 9899 3753 9899 3769 9895 3782 9887
      3781 9847 3739 9846 3738 9834 3704 9835
TIME...MOT...LOC 0221Z 270DEG 36KT 3781 9868 3730 9892

$$

KSC007-151-120245-
/O.CON.KDDC.SV.W.0036.000000T0000Z-140512T0245Z/
PRATT KS-BARBER KS-
922 PM CDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARBER AND
PRATT COUNTIES UNTIL 945 PM CDT...

AT 916 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF IUKA TO 7 MILES SOUTHWEST OF SUN
CITY...AND MOVING EAST AT 40 MPH.

THESE ARE VERY DANGEROUS STORMS. THE GREATEST DANGER TO DESTRUCTIVE
STRAIGHT LINE WINDS ARE FROM IUKA TO PRATT TO SAWYER AND POINTS
EAST INTO EASTERN PRATT COUNTY.

HAZARD...80 MPH WIND GUSTS AND GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.

LOCATIONS IMPACTED INCLUDE...
PRATT...LAKE CITY...SAWYER...PRESTON...CAIRO...ISABEL...MEDICINE
LODGE...SHARON AND HAZELTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3727 9899 3753 9899 3769 9895 3782 9887
      3781 9847 3739 9846 3738 9834 3704 9835
TIME...MOT...LOC 0221Z 270DEG 36KT 3781 9868 3730 9892

HAIL...1.75IN
WIND...80MPH

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:53 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, May 11, 6:53 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
653 PM CDT Sun May 11 2014

...Updated aviation section...

.SHORT TERM...(This evening through Monday)
ISSUED AT 254 PM CDT SUN MAY 11 2014

Abbreviated AFD due to ongoing warning operations.

From my mesoscale discussion at 1:53 PM...

(Convection already has developed by the same mesoscale assessments
still applies)

Special 18Z KDDC raob shows just a little bit of CIN remaining. Won't
be long before convection develops. Visible satellite imagery shows
increasing cumulus along the dryline/front. HRRR indicates thunderstorms
developing along the Highway 283 corridor in the 3-4 pm time range.
Right moving Bunkers shows propagation vectors northeasterly at 45 kt.
Initial threat will be large hail (up to 20! on the LHP using NAM thermodynamic
and kinematic variables) and damaging outflow winds. There is an small
window of tornadic opportunity between 7 and 9 pm as low level winds
back across central/south central-Kansas but all the big wedge/strong tornadoes
should remain across Nebraska/Iowa with just small spin ups/weak tornadoes
in our area, if possible.

Convection will depart the area tonight. Some light showers will be
possible on the backside of the departing wave. It will be windy post
frontal through tomorrow. Right now conditions look borderline for wind
advisory criteria.

.LONG TERM...(Monday night through Sunday)
ISSUED AT 122 PM CDT SUN MAY 11 2014

An upper level longwave trough will be moving across the Plains on
Tuesday but should be dry with the moisture pushed east of the area.
Colder temperatures will accompany this trough with overnight lows
on Monday night into the mid 30s and highs on Tuesday in the low to
mid 60s. Strong northwest winds will mix down to the surface with
winds of 15 to 30 mph and partly cloudy skies.

For Wednesday into Thursday, dry northwesterly upper level flow will
follow with highs slowly warming into the upper 60s and 70s.
Wednesday morning may be the coldest morning with light winds and
lows in the low to mid 30s.

For Friday and Saturday, a few showers and thunderstorms may form as
as some upper air disturbances in northwest flow aloft interact with
increasing upslope moisture. Lows will be in the 40s and highs
around 70 to 75.

On Sunday, of next week, upper level ridging is forecast with dry
and warmer temps around 80.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
ISSUED AT 649 PM CDT SUN MAY 11 2014

The severe weather threat will be diminishing early this evening
for DDC and HYS terminals. Winds will become strong north-
northwest this evening as the cold front moves through. Ceiling
will fall to 2000 to 3000 feet behind the front with MVFR
conditions expected through the night into tomorrow morning. VFR
will resume by around midday to early afternoon, but northwest
winds sustained around 20 knots will continue.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  46  56  35  63 /  20  10   0   0
GCK  42  53  34  62 /  20  20   0   0
EHA  42  55  34  61 /  10  10   0  10
LBL  44  58  34  62 /  10  10   0  10
HYS  46  53  35  63 /  80  30   0   0
P28  56  63  40  66 /  80  20   0  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY until 8 PM CDT this evening FOR KSZ046-065-066-
078>081-088>090.

RED FLAG WARNING until 9 PM CDT this evening FOR KSZ074>076-
084>086.

&&

SHORT TERM...Sugden
LONG TERM...Kruse
AVIATION...Umscheid
Hazardous weather outlook, May 11, 4:10 AM CDT, 16 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
410 AM CDT SUN MAY 11 2014

KSZ074>076-084>086-120915-
STANTON-GRANT-HASKELL-MORTON-STEVENS-SEWARD-
410 AM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM 1 PM CDT TO 9 PM CDT. SEE THE
LATEST FIRE WEATHER MESSAGE FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT THROUGH SATURDAY. IT
IS TOO EARLY TO DETERMINE IF SEVERE WEATHER IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ030-031-043>045-061>064-077-087-120915-
TREGO-ELLIS-SCOTT-LANE-NESS-HAMILTON-KEARNY-FINNEY-HODGEMAN-GRAY-
MEADE-
410 AM CDT SUN MAY 11 2014 /310 AM MDT SUN MAY 11 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...
SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL AND
EASTERN PORTIONS OF SOUTHWEST KANSAS LATE THIS AFTERNOON INTO THIS
EVENING AS A STRONG COLD FRONT PUSHES SOUTHEASTWARD ACROSS WESTERN
KANSAS. GOLF BALL TO TENNIS BALL SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH ARE POSSIBLE...MAINLY EAST OF A WAKEENEY TO MEADE
LINE. TORNADOES ARE ALSO POSSIBLE WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT THROUGH SATURDAY. IT
IS TOO EARLY TO DETERMINE IF SEVERE WEATHER IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
EVENING...MAINLY EAST OF A WAKEENEY TO MEADE LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ046-065-066-078>081-088>090-120915-
RUSH-PAWNEE-STAFFORD-FORD-EDWARDS-KIOWA-PRATT-CLARK-COMANCHE-
BARBER-
410 AM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND SOUTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL AND
EASTERN PORTIONS OF SOUTHWEST KANSAS LATE THIS AFTERNOON INTO THIS
EVENING AS A STRONG COLD FRONT PUSHES SOUTHEASTWARD ACROSS WESTERN
KANSAS. GOLF BALL TO TENNIS BALL SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH ARE POSSIBLE...MAINLY EAST OF A WAKEENEY TO MEADE
LINE. TORNADOES ARE ALSO POSSIBLE WITH THE STRONGEST STORMS.

A WIND ADVISORY IS IN EFFECT FROM 11 AM CDT TO 8 PM CDT. SEE THE LATEST
WEATHER MESSAGE FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH SATURDAY. IT IS TOO EARLY
TO DETERMINE IF SEVERE WEATHER IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
EVENING...MAINLY EAST OF A WAKEENEY TO MEADE LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

32

In the hours before

Local storm report, May 11, 8:08 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
808 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             2 NE SEWARD             38.20N 98.77W
05/11/2014  E1.75 INCH       STAFFORD           KS   TRAINED SPOTTER

&&

UMSCHEID
Local storm report, May 11, 8:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
809 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             3 ESE FRIZELL           38.15N 99.15W
05/11/2014  M1.25 INCH       PAWNEE             KS   STORM CHASER

&&

SUGDEN
Local storm report, May 11, 8:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
812 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             MULLINVILLE             37.59N 99.47W
05/11/2014  E1.00 INCH       KIOWA              KS   PUBLIC

&&

WHOVORKA
Local storm report, May 11, 8:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
819 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     3 N BELPRE              37.99N 99.10W
05/11/2014                   EDWARDS            KS   STORM CHASER

            POWERLINES DOWN AND DAMAGE TO HOUSE.

&&

WHOVORKA
Local storm report, May 11, 8:27 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
827 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND GST     KINSLEY                 37.92N 99.41W
05/11/2014  E75 MPH          EDWARDS            KS   EMERGENCY MNGR

            70-80 WINDS WITH POWER LINES DOWN

&&

SUGDEN
Local storm report, May 11, 8:31 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
831 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             GREENSBURG              37.61N 99.29W
05/11/2014  M1.75 INCH       KIOWA              KS   PUBLIC

&&

SUGDEN

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:11 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Pawnee64 min
May 11, 7:19 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford56 min
May 11, 7:39 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Rush51 min
May 11, 7:49 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Kiowa56 min
May 11, 7:59 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford61 min
May 11, 9:07 PM CDTTornado WarningDDCPratt23 min
May 11, 9:38 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt52 min
May 12, 9:46 AM CDTWind AdvisoryDDCFinney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more8 hr
May 12, 11:45 AM CDTFreeze WarningDDCFinney, Hamilton, Kearny, Lane, Scott20 hr
May 12, 6:08 PM CDTWind AdvisoryDDCFinney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.